# SDR CA130807007

- Difficulty date: July 31, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 601R950003
- Condition: Overheated
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: D

## Discrepancy

(CAN) AIRCRAFT WAS TAXIING FOR DEPARTURE, SMOKE WAS NOTED IN THE CABIN.  AN EMERGENCY WAS DECLARED AND ARFF ATTENDED THE ACFT.  THE AIRCRAFT WAS CLEARED BY ARFF AND RETURNED TO THE GATE.  IT WAS FOUND THAT THE RT AIR CONDITIONING HAD OVER HEATED, CAUSING SMOKE.
